MathSciNet Relay Station
MathSciNet bibliographic data
MR1638258 (2000j:43002) 43A05 (22E30 42C15 46F10)
Lawton, Wayne Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000), no. 6, 2913–2936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement